MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, SECURE LOCK, 103 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, SECURE LOCK, 103 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 146870489
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: possible lot number 14600556, 14600558 the device is not available for evaluation.Investigation is pending.
 
Event or Problem Description
The medwatch mw5188303 was received on behalf of a customer facility.The event involved a primary plum set, clave secondary port, clave y-site, secure lock, 103 inches.It was reported that the device did not reach a patient.A dark brown spot was noted on the internal chamber.There was no patient involvement or harm.

Brand Name
PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, SECURE LOCK, 103 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25553445
Report Number9615050-2026-00576
Device Sequence Number10762471
Product Code FPA
UDI-Device Identifier10887787005650
UDI-Public(01)10887787005650
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number146870489
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date06/18/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown